Open Access
Translator Disclaimer
March 2011 Covariance analysis of the squares of the purely diagonal bilinear time series models
Iheanyi S. Iwueze, Ohakwe Johnson
Braz. J. Probab. Stat. 25(1): 90-98 (March 2011). DOI: 10.1214/09-BJPS111


The covariance structure among other properties of the square of the purely diagonal bilinear time series model is obtained. The time series properties of these squares are compared with those of the linear moving average time series model. It was discovered that the square of a linear moving average process is also identified as a moving average process whereas, while the nonlinear purely diagonal bilinear process is identified as a linear moving average process, its square is identified as an autoregressive moving average process.


Download Citation

Iheanyi S. Iwueze. Ohakwe Johnson. "Covariance analysis of the squares of the purely diagonal bilinear time series models." Braz. J. Probab. Stat. 25 (1) 90 - 98, March 2011.


Published: March 2011
First available in Project Euclid: 3 December 2010

zbMATH: 1298.62151
MathSciNet: MR2746494
Digital Object Identifier: 10.1214/09-BJPS111

Keywords: covariance function , first-order moments , linear moving average model , Purely diagonal bilinear model

Rights: Copyright © 2011 Brazilian Statistical Association


Vol.25 • No. 1 • March 2011
Back to Top